Please read, I need an answer

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scotsgal
Regular Member


Date Joined Feb 2007
Total Posts : 140
   Posted 3/5/2007 2:25 AM (GMT -7)   
Hi everyone, I have been on Fluexotine for 3 weeks now and it has fairly perked me up. I usually take it at 7am every day and around 9ish at the weekends. It has made me feel a bit better with my depression and I've been able to cope a bit more. Thing is this weekend Ive ended up not taking it until around the 5pm mark both Sat and Sun, and Ive found myself to be really cranky and short tempered over this weekend.I fell out with my bf cos he didnt hve money to take me out and have just been horrible to everyone really Also I got up this morning and I feel utter cr*p!! I feel tearful, down, angry, upset and just feel like sitting on my own in a corner!! I was just wndering is this beacuse of my meds, well taking them so late, or what cos I feel confused. No-one has explained to me what they do :s
 
Thanks 4 listening.

Post Edited (scotsgal) : 3/5/2007 3:23:42 AM (GMT-7)


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 3/5/2007 6:05 AM (GMT -7)   
Hi Scotsgal,
Welcome to the board,I am very glad that you found us.
I would go back to taking your meds at the same time everyday and see if that helps.
Also,and most of the women on here will say the same..when it is "that time of the month" or close to it we seem to get worse with the depression and panic/anxiety attacks.
It is almost like they need to come up with a med that you can take during that time that is a stronger dosage.
I am not sure if that is the case here,but it sounds like me a week or so out of the month.
If you take your meds at the same time,and then you do not feel any different then you need to contact your doctor. It may be as simple as the meds are not the right kind for you and you need to switch to something different.
Don't be alarmed by that...different meds affect different people in different ways. It took my Dr 5-6 tries to get me on the right med/dosage.

Please let us know how you are doing.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

http://www.healingwell.com/donate

beta.propichosting.com/Album.aspx?folder=450019949


scotsgal
Regular Member


Date Joined Feb 2007
Total Posts : 140
   Posted 3/5/2007 7:01 AM (GMT -7)   
Thanks. well it is 'time of the month' just now and I must admit my depression always gets worse around then. It always has done, this was when the crying,upset blah gets worse. It was just with me feeling a bit better I have noticed such a drop in my mood. Thanks 4 the insight though this could be the cause!!

zinniagirl
Regular Member


Date Joined Feb 2007
Total Posts : 101
   Posted 3/5/2007 10:44 AM (GMT -7)   
Have you been eating enough protein? Every day? I find that also helps with stabilizing moods, menstrual and otherwise.

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 3/5/2007 4:54 PM (GMT -7)   
You are welcome scotsgal.
Just keep your head up and if it does not get better then call your doctor.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

http://www.healingwell.com/donate

beta.propichosting.com/Album.aspx?folder=450019949

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:43 AM (GMT -7)
There are a total of 2,735,967 posts in 301,341 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
254 Guest(s), 14 Registered Member(s) are currently online.  Details
DotiW, blueberrymuffin, wthj53, tickcheckguy, ROXY68, Girlie, LG13, dbwilco, Ariel Smith, poohcheez, Mustard Seed, Traveler, Noni9, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer